MAUDE Adverse Event Report: EXACTECH, INC. KNEE-IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. KNEE-IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number FEMORAL COMPONENTS
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 78 y/o female patient had a knee revision for an unknown reason.Patient was revised to exactech implants.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos and x-rays.The devices are not available for evaluation due hospital would not allow to obtain devices.
 
Additional Manufacturer Narrative
Updatedfields: b1, b2 and b5 corrected fields: d4, d6a, d6b, d10, g and g4 h6: corrected clinical codes, medical device problem code and component codes.Added investigation codes d10: 3689807 200-02-29 - three peg patella 29mm 2898672 02-010-03-0220 - logic cr femoral cem, left sz 2 2956763 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t 0y122 203-96-21 - (11-2714) non-exactech 2000 90x13/21x 1.9mm.
 
Event or Problem Description
It was reported that approximately 101 months after a total knee replacement procedure, the patient has experienced prosthesis wear, pain, stiffness, discomfort and weakness.No further issues or complications were reported.No additional information is available.

Brand Name
KNEE-IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17467144
Report Number1038671-2023-01872
Device Sequence Number8901832
Product Code JWH
UDI-Device Identifier10885862174321
UDI-Public10885862174321
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberFEMORAL COMPONENTS
Device Catalogue Number02-012-49-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2023
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale